# SDR SWAA2014040726883

- Difficulty date: March 25, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CORRODED AT BS 927, LONGERON 30R.  REPAIRED FORMER IAW SRM.
